# SDR WRLA2008097

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK + 4C CHECK, EGAT MECH FOUND ANGLE OF LT WING FIXED L/E CRACK AT STA XORS=488.  REPAIRED CRACK AREA IAW ENGINEERING INSTRUCTION W2008A57B-1301 REV 00 AND EI W2008A57B-1301 REV 01.
